Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item: http://dspace.bsu.edu.ru/handle/123456789/1294
Title: A MAPLE symbolic-numeric program for solving the 2D-eigenvalue problem by a self-consistent basis method
Authors: Uwano, Y.
Belyaeva, I. N.
Chekanov, N. A.
Gusev, A. A.
Rostovtsev, V. A.
Ukolov, Yu. A.
Vinitsky, S. I.
Keywords: science
mechanics
mathematical physics
symbolic-numeric program
MAPLE
SELFA
wave functions
Issue Date: 2005
Citation: A MAPLE symbolic-numeric program for solving the 2D-eigenvalue problem by a self-consistent basis method / I.N. Belyaeva, N.A. Chekanov, A.A. Gusev et al. ; BSU // Lecture notes in computer science. - 2005. - Vol.3718.-P. 32-39. - doi: 10.1007/11555964_3.
Abstract: The symbolic-numeric program SELFA for solving the the 2D boundary-value problem in self-consistent basis method is presented. The corresponding algorithm of this program using a conventional pseudocode is described too. As example, the energy spectrum and wave functions of E-type for generalized Henon–Heiles Hamiltonian were obtained
URI: http://dspace.bsu.edu.ru/handle/123456789/1294
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках)

Files in This Item:
File Description SizeFormat 
Chekanov_A MAPLE Symbolic-Numeric.pdf123.66 kBAdobe PDFView/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.